| Model Number |
CNWET0 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that during intraocular lens (iol) implantation, a crack in the center of the optic was noticed.The doctor had to do an iol exchange during same procedure.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).